# SDR GTIA2017112502256

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 30,104 hours, 14,005 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, E, A

## Discrepancy

NR 2 ENGINE COMPRESSOR VANE FAILED ON SHORT FINAL, PRIOR TO LANDING.  . PERFORMED MAGNETIC CHIP DETECTOR INSPECTIONS IAW AMM 79-00-00, HEAVY DEBRIS FOUND ON POSITIONS 5, & 7.
